# SDR UPS99230292

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651986220
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (C53-111-03.00-01) ON NLG MID CHORD BS 303 BS 303 WL 172 RBL 25.  CORROSION REMOVED IAW SRM 51-10-6  OUT OF LIMITS IAW SRM 53-10-1.  REPLACED NOSE CHORD IAW SRM 51-30-2, 51-30-5 MM 20-20-01 AND SWPM 20-10-11.
